Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Raw skin between both legs, applying Soudocream. Type 2 diabetic. Advice ?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6593 Questions
I have raw skin between both my legs, this has occurred in the last 2 weeks. I have been treating it with Soudocrem. It looks as if the skin is breaking at the creases where my legs and scrotum XXXXXXX
Posted Tue, 22 May 2012 in Skin Hair and Nails
Answered by Dr. Pavan Kumar Gupta 7 hours later
Hello and thanks for he query.
From the description of your symptoms,it seems that you are suffering from the fungal infection which is very common in groin area,as it is moist and warmer as compared to other places and the ideal place for fungal infection to thrive upon.
Keep this area dry.
Apply anti fungal cream in the night.
Sprinkle anti fungal powder in the day time.
Keep your diabetes under control.
These measures should be enough to make you alright however some times you require oral anti fungal medicines,if the infection is severe.
I hope to have answered your query however you can revert to me for any further query.
Thanks and best of luck.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor